# SDR 29GA2017042400001

- Difficulty date: April 22, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 36,550 hours, 40,851 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Part number: 557093
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM AROUND MAIN CABIN DOOR IS CRACKED AND MADE THE MCD DIFFICULT TO CLOSE.   R & R MAIN CABIN DOOR FLAP ASSEMBLY IAW AMM 25-24-05-04.
